Consult City's Top Doctors, The Minute You Need To
First Consultation starting
@ ₹249 ₹499
by General Physicians
What happens during steroid withdrawal?
Experiencing intense physical pain after reducing or arresting steroid use.
Quitting the drug (steroids) suddenly can lead to relapse and acute physical harm. 
- Medical diagnosis by a general physician is enough for confirmation.
- Affects both men and women.
- Can be physically painful.
- Basic lab tests might be ordered.
Withdrawal due to the suddenly changing dosage or abruptly stopping intake of a steroid can be extremely painful. It not only affects physical but mental health as well. Anabolic steroids are the most common drugs used or abused but some people also take corticosteroids. Tapering the intake is the best and commonly advised method to reduce steroid use.
Ages Affected - no particular age category is subject to high risk. Any person of any age can be affected.
Symptoms include sudden mood swings, erratic and irrational behavior, delusions and extreme fatigue. Getting evaluated by a doctor is highly necessary.
People May Experience
Pain - pain in the joints and full body aches. Pain might also manifest in the abdomen
Mental health - mood swings, mania, intense display of emotions
Physical health - dizziness, weakness, and extreme fatigue, loss of appetite, nausea, hypotension, and hypoglycemia might be observed.
Self-Care: use steroids conservatively and avoid sudden changes in the dosage.
Specialists: Consulting with internal- medicine specialists or addiction specialist and joining a rehabilitation program can be helpful. mfine, with the help of its experienced team of experts, offers its patients holistic treatments for a healthier life.
Give a missed call to 08061914343 to Download the App